Nike Sun
nsun at mit dot edu
2-432, 77 Massachusetts Avenue, Cambridge, MA 02139-4307

Hello! I am an associate professor at MIT Mathematics, on leave from Berkeley Statistics.
I am interested in probability theory and statistical physics.

(2016-2018) UC Berkeley (Assistant Professor, Statistics).
(2014-2015) MSR New England and MIT Mathematics (Schramm Fellow).
(2010-2014) Stanford University (Ph.D. Statistics, advised by Amir Dembo).
(2009-2010) University of Cambridge (M.A.St. Mathematics).
(2005-2009) Harvard University (B.A. Mathematics, M.A. Statistics).

Teaching
Spring 2019: 18.125 Measure Theory and Analysis, MW 9:30-11 at 2-142.
Fall 2018: 18.177 Topics in Stochastic Processes, MW 9:30-11 at 2-131.
Fall 2017: Math218a/Stat205a Probability Theory.
Fall 2017: Stat155 Game Theory.
Fall 2016: Stat134 Concepts of Probability.

Links
Advances in Asymptotic Probability, Stanford Dec. 13-17 2018, in honor of Amir Dembo's 60th birthday.

Publications and preprints
(Final arXiv version matches journal version except for very minor changes.)

Capacity lower bound for the Ising perceptron.
[arXiv] With Jian Ding.

Spectral algorithms for tensor completion.
[arXiv] With Andrea Montanari. Comm. Pure Appl. Math., 2016.

The number of solutions for random regular NAE-SAT.
[arXiv] [conference] With Allan Sly and Yumeng Zhang.
Conference version in proceedings of 57th FOCS (2016), pp. 724-731.

Shotgun assembly of random regular graphs.
[arXiv] With Elchanan Mossel. Submitted.

Supercritical minimum mean-weight cycles.
[arXiv] With Jian Ding and David B. Wilson. Submitted.

Proof of the satisfiability conjecture for large k.
[arXiv] [conference] With Jian Ding and Allan Sly. Submitted.
Conference version in proceedings of 47th STOC (2015), pp. 59-68.

Maximum independent sets on random regular graphs.
[arXiv] [journal] With Jian Ding and Allan Sly.
Acta Math. 217:2 (2016), pp. 263-340.

Satisfiability threshold for random regular NAE-SAT.
[arXiv] [conference] [journal] With Jian Ding and Allan Sly.
Comm. Math. Phys. 341:2 (2016), pp. 435-489.
Conference version in proceedings of 46th STOC (2014), pp. 814-822.

On the asymptotics of dimers on tori.
[arXiv] [journal] With Richard W. Kenyon and David B. Wilson.
Probab. Theory Rel. Fields 166:3 (2016), pp. 971-1023.

The replica symmetric solution for Potts models on d-regular graphs.
[arXiv] [journal] With Amir Dembo, Andrea Montanari, and Allan Sly.
Comm. Math. Phys. 327:2 (2014), pp. 551-575.

The Hausdorff dimension of the CLE gasket.
[arXiv] [journal] With Jason Miller and David B. Wilson.
Ann. Probab., 42:4 (2014), pp. 1644-1665.

Counting in two-spin models on d-regular graphs.
[arXiv] [journal] [conference] With Allan Sly.
Ann. Probab. 42:6 (2014), pp. 2383-2416.
Conference version in proceedings of 53rd FOCS (2012), pp. 361-369.

Factor models on locally tree-like graphs.
[arXiv] [journal] With Amir Dembo and Andrea Montanari.
Ann. Probab. 41:6 (2013), pp. 4162-4213.

Central limit theorem for biased random walk on multi-type Galton-Watson trees.
[arXiv] [journal] With Amir Dembo. Elect. J. Probab. 17:75 (2012), pp. 1-40.

Strong path convergence from Loewner driving convergence.
[arXiv] [journal] With Scott Sheffield. Ann. Probab. 40:2 (2012), pp. 578-610.

Conformally invariant scaling limits in planar critical percolation.
[arXiv] [journal] Probab. Surveys 8 (2011), pp. 155-209.